# SDR SWAA100594

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 70,127 hours, 59,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND GROUND AIR CONDITIONING ACCESS DOOR CUTOUT CRACKED AT LT FWD CORNER.  REPAIRED SKIN PER ER.
